My son is 15 and had his AVM rupture at age 10. Two years after his rupture/surgery he had three seizures. He was on Keppra for three years and was titrated off over the spring/summer of 2017. In early January of this year, he was diagnosed with type B flu. I thought I would be proactive and ask for Tamiflu to decrease the length of flu as I was worried about the high fever and seizures. We saw a physician who wasn’t his primary and he ordered it. On day 4 of the Tamiflu, he had a seizure. The docs we have seen since said they didn’t think it was the Tamiflu, but could have been the “perfect storm” of Tylenol, Ibuprofen, fever AND he was playing video games when he had the seizure. My question is “have there been any medical professionals who say to NOT use Tamiflu with patients who have previous neurological deficits”. I saw the news about it being thought to cause suicidal ideation.
The problem with drug interaction is the more side effects you list, the value of those response decreases. I don’t know if it’s because of my AVM, my anti-seizure medications or a combination of both but I can be sensitive to drug side effects. That’s not even throwing in stress on the liver by metabolizing the drugs.
Now you have something to consider.